# SDR DALA2019120397010

- Difficulty date: November 26, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 77,393 hours, 14,632 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B WING LOWER SKIN WHICH UNDER THE WING TO BODY FAIRING FROM STA 742 TO STA 764. CW ERA 582572-14. (LP 1376109)
